Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
modules; group rings; modules over group rings; generalized soluble groups; modules of finite rank; an integral domain; a scalar ring; Schur's theorem; Baer's theorem
Summary:
A modular analogue of the well-known group theoretical result about finiteness of the derived subgroup in a group with a finite factor by its center has been obtained.
References:
[1] Baer R.: Representations of groups as quotient groups. II. Minimal central chains of a groups. Trans. Amer. Math. Soc. 58 (1945), 348–389. DOI 10.1090/S0002-9947-1945-0015107-1 | MR 0015107
[2] Baer R.: Endlichkeitskriterien fur Kommutatorgruppen. Math. Ann. 124 (1952), 161–177. DOI 10.1007/BF01343558 | MR 0045720 | Zbl 0046.02202
[3] Ballester-Bolinches A., Camp-Mora S., Kurdachenko L.A., Otal J.: Extension of a Schur theorem to groups with a central factor with a bounded section rank. J. Algebra 393 (2013), 1–15. DOI 10.1016/j.jalgebra.2013.06.035 | MR 3090052 | Zbl 1294.20045
[4] Dixon M.R., Kurdachenko L.A., Otal J.: Linear analogues of theorems of Schur, Baer and Hall. Int. J. Group Theory 2 (2013), no. 1, 79–89. MR 3033535 | Zbl 1306.20055
[5] Hall P.: Nilpotent groups. Notes of lectures given at the Canadian Math. Congress, University of Alberta, August 1957, pp. 12–30. Zbl 0211.34201
[6] Kargapolov M.I., Merzlyakov Yu.I.: Fundamentals of the theory of groups. Nauka, Moscow, 1982. MR 0677282
[7] Kurdachenko L.A., Otal J.: The rank of the factor-group modulo the hypercenter and the rank of the some hypocenter of a group. Cent. Eur. J. Math. 11 (2013), no. 10, 1732–1741. MR 3080231 | Zbl 1316.20039
[8] Kurdachenko L.A., Otal J., Subbotin I.Ya.: Artinian Modules over Group Rings. Frontiers in Mathematics, Birkhäuser, Basel, 2007, 248 p. MR 2270897 | Zbl 1110.16001
[9] Kurosh A.G.: The Theory of Groups. Nauka, Moscow, 1967. MR 0249495 | Zbl 0111.02502
[10] Lucchini A.: A bound on the number of generators of a finite group. Archiv. Math. (Basel) 53 (2013), 313–31. DOI 10.1007/BF01195209 | MR 1015993 | Zbl 0679.20028
[11] Neumann B.H.: Groups with finite classes of conjugate elements. Proc. London Math. Soc. 1 (1951), 178–187. MR 0043779 | Zbl 0043.02401
[12] Robinson D.J.S.: Finiteness Conditions and Generalized Soluble Groups. Part 1. Springer, Berlin, 1972, xv+210 pp. MR 0332989 | Zbl 0243.20033
[13] Saeedi F., Veisi B.: On Schur's theorem and its converses for n-Lie algebras. Linear Multilinear Algebra 62 (2014), no. 9, 1139–1145. DOI 10.1080/03081087.2013.809871 | MR 3250935 | Zbl 1307.17007
[14] Schur I.: Über die Darstellungen der endlichen Gruppen durch gebrochene lineare substitutionen. J. reine angew. Math., 127 (1904), 20–50. MR 1580631
[15] Stewart I.N.: Verbal and marginal properties of non-associative algebras in the spirit of infinite group theory. Proc. London Math. Soc. 28 (1974), 129–140. MR 0338095
[16] Wehrfritz B.A.F.: Infinite Linear Groups. Springer, Berlin, 1973. MR 0335656 | Zbl 0261.20038
[17] Wiegold J.: Multiplicators and groups with finite central factor-groups. Math. Z. 89 (1965), 345–347. DOI 10.1007/BF01112166 | MR 0179262 | Zbl 0134.03002
Partner of
EuDML logo